# SDR SWAA2016070853624

- Difficulty date: June 19, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 63,741 hours, 37,770 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT L/E BULLNOSE SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW SRM.
